# SDR AALA202303011769

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 29,820 hours, 6,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR EMERGENCY POWER SUPPLY UNIT FAILS TEST. MAINTENANCE REPLACED BATTERY IN THE EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
